MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC
Model Number 10112
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the company's customer experience team via email to report that they had experienced difficulty removing the device, and had sought medical assistance for removal at a local urgent care.This was the first time the customer had used the device, and it had been in place for approximately two days before they sought assistance.The customer stated that they could feel the device but could not hook their finger on the rim to remove it.The customer stated that their treating provider at the urgent care tried for approximately 10 minutes to remove the device without success.The provider advised the customer to make an appointment at another urgent care facility for later that day, which the customer did.The treating provider at the second urgent care was able to successfully remove the device with the use of a speculum and forceps.The customer reported experiencing some cramping prior to removal, but did not report any other adverse symptoms during or after removal of the device.The company advised the customer to follow the instructions of their treating provider.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd
#204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
jacqueline piscitello
318 lincoln blvd
#204
venice, CA 90291
4242092711
MDR Report Key19672236
Report Number3012971814-2024-00013
Device Sequence Number6617016
Product Code HHE
UDI-Device Identifier00851906007590
UDI-Public00851906007590
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale